| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 48 Number 6
Volume 48 Number 5
Volume 48 Number 4
Volume 48 Number 3
Volume 48 Number 2
Volume 48S Number 1
Earlier issues
Back

Research Article

ScienceAsia 26 (2000) : 021-031 |doi: 10.2306/scienceasia1513-1874.2000.26.021

 

Convexity Properties of Nakano spaces

Sompong Dhompongsa


ABSTRACT: Several well-known geometrical properties are investigated on the Nakano sequence spaces. It is interesting to see how these properties can be described in terms of the given sequence {pk}. The results also supply a good source of examples supplement to the Orlicz sequence spaces.

Download PDF


Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200,
Thailand.

Received 11 Mar 1999, Accepted 31 Oct 2000